# SDR CALA2010083000405

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 23,081 hours, 7,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 23328
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH SEAT EMERGENCY LIGHTS  INOP ROWS 21-27 CHECKED FUSES IN POWER SUPPLY.  ALL GOOD REPLACED M11082 POWER SUPPLY IAW AMM 33-51-11-963-045.  OPS CHECKS OK.
